Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Hankel operators in analytic spaces

  • 17 Accesses


A connection between solutions of an operator equation with Hankel matrices is established.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    I. S. Iokhvidov, Hankel and Toeplitz Matrices and Forms [in Russian], Nauka, Moscow (1974).

  2. 2.

    M. G. Khaplanov, “Linear transformations of analytic spaces,” Dokl. Akad. Nauk SSSR,80, No. 2, 21–24 (1951).

  3. 3.

    Yu. A. Kaz'min, “Sequences of remainders of Taylor series,” Vestn. Mosk. Univ. Mat., Mekh., No. 5, 35–46 (1963).

  4. 4.

    N. I. Nagnibida, “A general scheme of construction of complete systems of analytic functions,” Ukr. Mat. Zh.,28, No. 5, 681–684 (1976).

  5. 5.

    M. I. Nagnibida and T. S. Shmata, Some isomorphisms of a space of functions analytic in an annulus,” Dopov, Akad. nauk IRSR, Ser. A, No. 1, 17–21 (1987).

  6. 6.

    N. I. Nagnibida and T. S. Shmata, “An operator equation in the space of analytic functions in an annulus,” Chernovtsy (1982). (Dep. In VINITI, No. 2876–82.)

  7. 7.

    I. I. Ibragimov, N. I. Nagnibida, and T. S. Shmata, “A basis for the space of functions analytic in an annulus,” Dokl. Akad. Nauk SSSR,212, No. 2, 284–287 (1973).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 42, No. 7, pp. 998–1000, July, 1990.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Gorgula, V.I., Nagnibida, N.I. Hankel operators in analytic spaces. Ukr Math J 42, 887–889 (1990).

Download citation


  • Operator Equation
  • Analytic Space
  • Hankel Matrice